Iterates of Bernstein type operators on a square with one curved side via contraction principle

Abstract

Given a function defined on a square with one curved side, we consider some Bernstein-type operators as well as their product and Boolean sum. Using the weakly Picard operators technique and the contraction principle, we study the convergence of the iterates of these operators.

Authors

T. Catinas
(Babes Bolyai Univ.)

D. Otrocol
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

Keywords

Square with curved side, Bernstein operators, contraction principle, weakly Picard operators.

Cite this paper as:

T. Catinas, D.  Otrocol, Iterates of Bernstein type operators on a square with one curved side via contraction principle, Fixed Point Theory, 14(2013), no. 1, pp. 97-106

PDF

About this paper

Journal

Fixed Point Theory

Publisher Name

Casa Cartii de Stiinta, Cluj-Napoca, Romania

Print ISSN

1583-5022

Online ISSN

2066-9208

MR

MR3821782

ZBL

1397.34108

Google Scholar

Related Posts

Menu